# SDR SWIA2019082246196

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,686 hours, 33,225 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE HIGH TEMP, PEAKED 169; FOLLOWING QRH PROCEDURE ENGINE SHUTDOWN IN FLIGHT. EMERGENCY DECLARED.   REMOVED AND REPLACED ENGINE OIL LEVEL SIGNAL CONDITIONER, ENGINE REPLENISHMENT SIGNAL CONDITIONER, RH ENGINE LOW-OIL LEVEL PROBE, RH ENGINE VIOLET HARNESS, RH ENGINE BYPASS CHECK VALVE IAW AMM. INSPECTED RH ENGINE OIL FILTER AND RH ENGINE OIL SERVICING COMPLETED. PERFORMED ENGINE RUN ON THE RH ENG  IAW AMM, OPS CHECK GOOD.
